A new design criterion when heteroscedasticity is ignored

Montepiedra, Grace, Wong, Weng Kee . Annals of the Institute of Statistical Mathematics 2001. 53 (2) :418-426

Locate this article in:

Bibtex

@article{CIS-170605,
  Author = {Montepiedra, Grace and Wong, Weng Kee},
  Title = {A new design criterion when heteroscedasticity is ignored},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {53},
  Number = {2},
  Year = {2001},
  Pages = {418--426},
  Keywords = {Equivalence theorem, Optimal design, Mean squared error, $D$-optimal, efficiency function, $L$-optimal, multi-factor experiment}
}

Similar articles